# SDR ASAA12911634

- Difficulty date: May 11, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 40,238 hours, 15,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U16
- Condition: Cracked
- Location: Bs 328-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL CRACKED BS 328, BS 348, LBL 40.  ACFT GROUNDED. REMOVED INTERCOSTAL IAW NG SRM 51-40-02.  PAINTED IAW NG AMM 51-21-99, LOCATED DRILLED AND DEBURRED INTERCOSTAL IAW DWG 141A5410.  INSTALLED INTERCOASTAL IAW NG SRM 51-40-02 AD, DWG 141A5400.
